Realistic Multi--Lane Traffic Rules for Cellular Automata

Wagner, Peter and Nagel, Kai and Wolf, Dietrich E. (1996) Realistic Multi--Lane Traffic Rules for Cellular Automata.
Published in: Physica : europhysics journal ; A, Statistical mechanics and its applications Vol. 234 (3-4). pp. 687-698.

Abstract

A set of lane changing rules for cellular automata simulating multi-lane traffic is proposed. It reproduces qualitatively that the passing lane becomes more crowded than the one for slower cars if the flux is high enough, which is true for motorways in countries like Germany where passing should be done on a specified lane as a rule. The rules have two parameters allowing to adjust the inversion point of the lane usage distribution and to calibrate the model.


Actions:
Download: [img] Postscript - Preprinted Version
Download (250kB) | Preview
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr96-238
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 19 Jan 2012 10:39
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/238